# SDR 96ZZZX876

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92747
- Make and model: Cessna 172M
- Aircraft serial: 17261613
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 053200150
- Condition: Damaged
- Location: Lt Horiz Stab
- Part time: 5,855 hours
- Component: 2432000201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER HAD DAMAGE TO THE RIB AND THE LEADING EDGE.  THE RIB HAD BEEN CRUSHED AND THE SKIN AT THE RIB HAD A SMALL CRACK.  SUBMITTER STATED THIS DAMAGE DEVELOPED FROM THE IMPROPER HANDLING OF THE AIRCRAFT ON THE GROUND.  ALL OTHER AREAS OF TAIL WERE INSPECTED FOR DAMAGE AND NONE WERE DETECTED.
